Follow
Lance L. Littlejohn
Lance L. Littlejohn
Professor and Chair, Department of Mathematics, Baylor University
Verified email at baylor.edu - Homepage
Title
Cited by
Cited by
Year
On recurrence relations for Sobolev orthogonal polynomials
WD Evans, LL Littlejohn, F Marcellan, C Markett, A Ronveaux
SIAM journal on mathematical analysis 26 (2), 446-467, 1995
961995
Sobolev orthogonal polynomials and second-order differential equations
KH Kwon, LL Littlejohn
The Rocky Mountain journal of mathematics, 547-594, 1998
941998
On the classification of differential equations having orthogonal polynomial solutions
LL Littlejohn
Annali di matematica pura ed applicata 138 (1), 35-53, 1984
921984
Orthogonal polynomial solutions of linear ordinary differential equations
WN Everitt, KH Kwon, LL Littlejohn, R Wellman
Journal of computational and applied mathematics 133 (1-2), 85-109, 2001
892001
The orthogonality of the Laguerre polynomials for positive integers k
KH Kwon, LL Littlejohn
Annals of Numerical Mathematics 2, 289-303, 1995
861995
Jacobi–Stirling numbers, Jacobi polynomials, and the left-definite analysis of the classical Jacobi differential expression
WN Everitt, KH Kwon, LL Littlejohn, R Wellman, GJ Yoon
Journal of Computational and Applied Mathematics 208 (1), 29-56, 2007
792007
Classification of classical orthogonal polynomials
KH Kwon, LL Lance
Journal of the Korean Mathematical Society 34 (4), 973-1008, 1997
721997
Legendre polynomials, Legendre–Stirling numbers, and the left-definite spectral analysis of the Legendre differential expression
WN Everitt, LL Littlejohn, R Wellman
Journal of computational and applied mathematics 148 (1), 213-238, 2002
702002
A combinatorial interpretation of the Legendre-Stirling numbers
G Andrews, L Littlejohn
Proceedings of the American Mathematical Society 137 (8), 2581-2590, 2009
592009
Orthogonal polynomials and spectral theory: a survey
WN Everitt, LL Littlejohn
Proceedings of the III International Symposium on Orthogonal Polynomials and …, 1990
571990
The Legendre–Stirling numbers
GE Andrews, W Gawronski, LL Littlejohn
Discrete mathematics 311 (14), 1255-1272, 2011
542011
An application of a new theorem on orthogonal polynomials and differential equations
LL Littlejohn
Quaestiones Mathematicae 10 (1), 49-61, 1986
491986
On the classification of differential equations having orthogonal polynomial solutions—II
AM Krall, LL Littlejohn
Annali di matematica pura ed applicata 149 (1), 77-102, 1987
481987
A general left-definite theory for certain self-adjoint operators with applications to differential equations
LL Littlejohn, R Wellman
Journal of Differential Equations 181 (2), 280-339, 2002
472002
Orthogonal polynomial solutions to ordinary and partial differential equations
LL Littlejohn
Orthogonal Polynomials and their Applications: Proceedings of an …, 1988
431988
Differential operators and the Legendre type polynomials
WN Everitt, LL Littlejohn
421988
The Jacobi–Stirling numbers
GE Andrews, ES Egge, W Gawronski, LL Littlejohn
Journal of Combinatorial Theory, Series A 120 (1), 288-303, 2013
392013
Characterizations of orthogonal polynomials satisfying differential equations
KH Kwon, LL Littlejohn, BH Yoo
SIAM Journal on Mathematical Analysis 25 (3), 976-990, 1994
361994
Distributional solutions of the hypergeometric differential equation
LL Littlejohn, RP Kanwal
Journal of mathematical analysis and applications 122 (2), 325-345, 1987
361987
Orthogonal polynomials and singular Sturm-Liouville systems, I
LL Littlejohn, AM Krall
The Rocky Mountain journal of mathematics 16 (3), 435-479, 1986
361986
The system can't perform the operation now. Try again later.
Articles 1–20